JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 82
On Grüss Like Integral Inequalities via Pompeiu's Mean Value Theorem

    Authors: Baburao G. Pachpatte,  
    Keywords: Grüss like integral inequalities, Pompeiu's mean value theorem, Lagrange's mean value theorem, Differentiable, Properties of modulus.  
    Date Received: 21/11/04  
    Date Accepted: 27/06/05  
    Subject Codes:

26D15, 26D20.

    Editors: Gradimir V. Milovanovic,  

In the present note we establish two new integral inequalities similar to that of the Grüss integral inequality via Pompeiu's mean value theorem.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login